Search

Diphenhydramine 25mg Capsules for Allergy Relief by Leader, 100 Ea

KWD 4.500

1 +

Special Features

  • Leader allergy relief capsules contain diphenhydramine HCL 25 mg, an antihistamine, which compares to the active ingredient in Benadry
  • Provides relief for hay fever or other upper respiratory allergy symptoms such as sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
  • LEADER Diphenhydramine capsules helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. ake before bedtime for easier breathing while sleeping
  • It is important to read and follow the label instructions carefully, and to talk to a healthcare provider before using diphenhydramine if you have any underlying health conditions or are taking any other medications

Description

Ease allergy symptoms with Diphenhydramine Allergy Relief Capsules
Relief from runny nose, sneezing, Itchy watery eyes itching of the nose or throat
Itchy watery eyes itching of the nose or throat

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}